# SDR IPXA2020051355257

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 21,935 hours, 8,142 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** EMERGENCY DECLARED ** THE FIRE TRUCKS FOLOWED THE A/C TO THE RAMP & THE FIRE CHIEF DETERMINED IT WAS SAFE TO TAXI TO THE GATE & FOLLOWED THE AIRCRAFT TO THE GATE **  # 7 MLG TIRE HEATSHIELD DAMAGED.R & R'D # 7 MAIN WHEEL ASSY IAW MM 32-45-01-401, SPACER & WASHER VERIFIED INSTALLED. IPC 32-45-01-01B ITM. 051T.
